# SDR SWAA2022060397709

- Difficulty date: April 25, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: R/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS RT SIDE AT PASSENGER CABIN (8 EA) 2022-222923 / [01] REMOVED AND REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS RT SIDE AT PASSENGER CABIN (8 EA) B737-700 AMM33-51-03-960-801 STEP 2.D.(1)(A) AND (C);[02] REMOVED AND REPLACED OVERHEAD STOWAGE BIN EMERGENCY LIGHT LENS RT SIDE AT PASSENGER CABIN (8 EA) B737-700 AMM33-51-03-960-801 STEP 2.D.(1)(A) AND (C)
